IDEAS home Printed from https://ideas.repec.org/p/bie/wpaper/584.html
   My bibliography  Save this paper

A complete folk theorem for finitely repeated games

Author

Listed:
  • Demeze-Jouatsa, Ghislain-Herman

    (Center for Mathematical Economics, Bielefeld University)

Abstract

I analyze the set of pure strategy subgame perfect Nash equilibria of any finitely repeated game with complete information and perfect monitoring. The main result is a complete characterization of the limit set, as the time horizon increases, of the set of pure strategy subgame perfect Nash equilibrium payoff vectors of the finitely repeated game. The same method can be used to fully characterize the limit set of the set of pure strategy Nash equilibrium payoff vectors of any the finitely repeated game.

Suggested Citation

  • Demeze-Jouatsa, Ghislain-Herman, 2018. "A complete folk theorem for finitely repeated games," Center for Mathematical Economics Working Papers 584, Center for Mathematical Economics, Bielefeld University.
  • Handle: RePEc:bie:wpaper:584
    as

    Download full text from publisher

    File URL: https://pub.uni-bielefeld.de/download/2930382/2930383
    File Function: First Version, 2018
    Download Restriction: no

    References listed on IDEAS

    as
    1. Wen, Quan, 1994. "The "Folk Theorem" for Repeated Games with Complete Information," Econometrica, Econometric Society, vol. 62(4), pages 949-954, July.
    2. Drew Fudenberg & Eric Maskin, 2008. "The Folk Theorem In Repeated Games With Discounting Or With Incomplete Information," World Scientific Book Chapters, in: Drew Fudenberg & David K Levine (ed.),A Long-Run Collaboration On Long-Run Games, chapter 11, pages 209-230, World Scientific Publishing Co. Pte. Ltd..
    3. Abreu, Dilip & Dutta, Prajit K & Smith, Lones, 1994. "The Folk Theorem for Repeated Games: A NEU Condition," Econometrica, Econometric Society, vol. 62(4), pages 939-948, July.
    Full references (including those not matched with items on IDEAS)

    More about this item

    Keywords

    Finitely Repeated Games; Pure Strategy; Subgame Perfect Nash Equilibrium; Limit Perfect Folk Theorem; Discount Factor;

    NEP fields

    This paper has been announced in the following NEP Reports:

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:bie:wpaper:584. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Bettina Weingarten). General contact details of provider: http://edirc.repec.org/data/imbiede.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.